# SDR CA130115015

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 5,197 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Tire
- Part time: 12 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE WENT FLAT AS TAXING ONTO RAMP AFTER LANDING, FOUND SMALL RIP IN TIRE NO OTHER CONTAMINATION FOUND IN TIRE CAVITY.  CALENDAR TIME ON TIRE LESS THAN A MONTH, .67 MONTHS.
